Pennsylvania, 2009Damaging Winds in Pennsylvania, August 10, 2009
August 10, 2009 · NWS CTP · 3 events in 2 counties and zones
Severe thunderstorms developed and rapidly intensified ahead of an upper level trough moving eastward across the Great Lakes during the afternoon and evening. The convective environment was characterized by moderate instability supported by surface temperatures in the 80s and dewpoints in the 60s and 70s, and unidirectional westerly wind profiles on the order of 30 to 40 knots.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms developed and rapidly intensified ahead of an upper level trough moving eastward across the Great Lakes during the afternoon and evening. The convective environment was characterized by moderate instability supported by surface temperatures in the 80s and dewpoints in the 60s and 70s, and unidirectional westerly wind profiles on the order of 30 to 40 knots. These conditions favored organized storms with the potential for line and bowing segments to develop.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Aug 10, 4:56 PM EST, 19 minutes earlier.
Area forecast discussion, Aug 10, 4:56 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
556 PM EDT MON AUG 10 2009
.SYNOPSIS...
AN UPPER LEVEL RIDGE OVER PENNSYLVANIA WILL PUSH OFF THE EAST
COAST TONIGHT AND TUESDAY...ALLOWING A COLD FRONT TO PUSH THROUGH
INTO THE AREA. HIGH PRESSURE WILL BUILD OVER THE STATE FOR THE
SECOND HALF OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
WATCH 695...SVR...UNTIL 03Z FOR THE NW MTS OF PA.
WATCH 696...SVR...UNTIL 03Z FOR REMAINDER OF CTP CWA.
WARMEST AIR ALOFT RESIDES OVER CENTRAL AND EASTERN PA AT THE
MOMENT...WITH RUC13 850-700 MB TEMPS 16C. AS A RESULT...ACTIVITY
FIRING OVER WV IN THE 13C 850-700 MB TEMPS IS STRATIFYING AS IT
REACHES THE LAUREL HIGHLANDS THIS AFTENROON. FURTHER SOUTH...
SIMILAR RESPONSE IS SEEN TO THE CONVECTION FIRING OVER THE CENTRAL
APPALACHIANS AS IT MOVES TOWARDS THE CAP OVER CENTRAL AND COASTAL
VIRGINIA AND THE DEL MARVA. SO...WHILE WELL PROBABLY SEE
SCATTERED SHOWER AND THUNDERSTORM ACTIVITY EVENTUALLY REACH INTO
THE LAUREL HIGHALND BEFORE LONG...IT WILL BE GREATLY TEMPERED BY
THE WARM AIR ALOFT OVER PA.
AT THE SAME TIME...LAKE BREEZE BOUNDARY HAS BECOME A FOCUS FOR
SHALLOW CONVECTION FROM EXTREME NORTHEAST OHIO ERIE COUNTY PA INTO
CHAUTAUQUA COUNTY NY. IT MAY BE HARD FOR THIS TO MAKE MUCH
EASTWARD PROGRESS IN THE THE NEAR TERM...GIVEN THE WARM TEMPS ALOFT
TO THE EAST...BUT WILL NEED TO WATCH CLOSELY AS WARREN COUNTY
SIMPLY CANNOT HANDLE *ANY* MORE RAINFALL...AS THIS MORNINGS
FLOODING IS STILL IN THE PROCESS OF RECEDING. HOWEVER...RUC13
INDICATES THIS WILL CHANGE BY LATE AFTERNOON AS 850-700 MB TEMPS
COOL OVER MY NORTHWEST COUNTIES ALLOWING GREATER DESTABIZATION AND
MORE FAVORABLE EASTWARD PROPOGATION TO TAKE PLACE THEN. ANY HEAVY
RAIN OVER WARREN AND WESTERN MCKEAN COUNTIES MAY REQUIRE FLASH
FLOOD WARNING CONSIDERATION LATE THIS AFTERNOON AND TONIGHT.
H5 RIDGE IS THOROUGHLY FLATTENED OVERNIGHT BY SHORTWAVES IMPINGING
FROM THE WEST...SO WITH THE CAP BREAKING DOWN EXPECT SCATTERED
CONVECTION TO LAST OVERNIGHT...WITH PERHAPS THE FAR SOUTHEAST
REMAINING FAIRLY QUIET. OVERNIGHT MINS WILL BE ABOVE AVERAGE FOR
THIS TIME OF YEAR...GENERALLY RANGING FROM LOWER 60S IN THE NORTH
TO LOWER 70S OVER THE LOWER SUSQ.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
SRHA/TSRA EXPECTED TO REINVIGORATE ALONG SFC COLD FRONT
TUESDAY...AS IT TRACKS SE ACROSS THE STATE. MREF PLUMES STILL
INDICATING MODERATE INSTABILITY DEVELOPING AHEAD OF FRONT...ESP
SUSQ VALLEY...WHERE SVR WX CAN/T BE RULED OUT. DRIER/CO0LER WX
SHOULD FILTER INTO THE REGION WED. HOWEVER...WILL MAINTAIN
SLIGHT CHC POPS ALONG THE MASON DIXON LINE...BUT JUST SMALL
SLICE.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
NOT MUCH CHANGE IN OVERALL SYNOPTIC SITUATION LAST FEW DAYS.
WITH WESTERLIES SO FAR TO THE NORTH...MAKES SENSE ENERGY
IS LEFT BEHIND AT LOW LATITUDES.
GFS NOW KEEPS THU AND FRIDAY DRY...BUT NOW MAKES IT WET FOR THE
WEEKEND INTO MONDAY. LOOKS LIKE GFS IS OVERDONE WITH THE
SYSTEM...THUS DID CUT BACK SOME...BUT LEFT SOME CHC IN FOR FRIDAY.
TEMPS NEAR NORMAL.
SOME HINTS OF LARGE SCALE PATTERN CHANGE BY DAY 10...WITH EAST
COAST SEEING A RIDGE FOR A CHANGE. MAY HAVE TO WATCH TROPICS
AT SOME POINT THIS SUMMER AND FALL.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
VFR WILL BE INTERRUPTED AT TIMES LATE THIS AFTERNOON AND EVENING
OVER WESTERN RTES BY SCATTERED CONVECTION. FOR TONIGHT...EXPECT
TO SEE A BREAK IN THE CONVECTION FROM MID EVENING THROUGH MUCH OF
THE NIGHT...BUT ANOTHER ROUND WILL BE MOVING IN FROM THE WEST BY
12Z TUE ALONG WITH A RETURN OF MVFR CONDITIONS. A FRONT WILL MOVE
SOUTHEAST OF THE AREA BY LATE TUESDAY...STALLING SOUTH OF THE REGION.
MODELS HINT THAT A WAVE OF LOW PRESSURE COULD FORM BY WEDNESDAY
ALONG THE FRONT...KEEPING SHOWER AND THUNDERSTORM CHANCES GOING
OVER FAR SOUTHERN AND EASTERN AREAS PERHAPS WED AND THU. VFR CONDS
EXPECTED ELSEWHERE.
OUTLOOK...
WED AND THU...VFR.
FRI AND SAT...MAINLY VFR. ISO SHRA/TSRA...MAINLY DURING AFTN
HOURS.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR PAZ036-046-
049>053-056>059-063>066.
&&
SYNOPSIS...DEVOIR
NEAR TERM...DEVOIR/BEACHLER
SHORT TERM...MARTIN
LONG TERM...MARTIN
AVIATION...DEVOIR
Hazardous weather outlook, Aug 10, 4:14 PM EST, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT MON AUG 10 2009
PAZ004>006-010-011-037-112115-
WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-
514 PM EDT MON AUG 10 2009
...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
PAZ012-017>019-024>028-033>035-041-042-045-112115-
NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
514 PM EDT MON AUG 10 2009
...SEVERE THUNDERSTORM WATCH 696 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
PAZ036-046-049>053-056>059-063>066-112115-
FRANKLIN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-
COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
514 PM EDT MON AUG 10 2009
...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 696 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
HEAT ADVISORY.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
BEACHLER
In the hours before
Special weather statement, Aug 10, 2:46 PM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT MON AUG 10 2009
PAZ033-102015-
SOMERSET PA-
346 PM EDT MON AUG 10 2009
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SOMERSET COUNTY...
AT 341 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 24 MILES SOUTH OF
CONNELLSVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR ADDISON AROUND 355 PM...CONFLUENCE AROUND 400
PM...SALISBURY AND MEYERSDALE AROUND 415 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40 FROM SOMERFIELD
TO ADDISON...ROUTE 219 FROM THE MARYLAND BORDER TO MEYERSDALE.
LAT...LON 3971 7939 3974 7942 3978 7940 3980 7936
3982 7937 3982 7939 3984 7939 3995 7920
3973 7881 3971 7887
EXPERIMENTAL
FORECASTER: DANGELOLocal storm report, Aug 10, 3:30 PM EST, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
430 PM EDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM FLASH FLOOD RUSSELL 41.92N 79.14W
08/10/2009 WARREN PA EMERGENCY MNGR
WATER ACROSS ROADS IN NORTHERN AND EASTERN WARREN COUNTY.
ROADS CLOSED IN CHANDLERS VALLEY AND PINE GROVE TOWNSHIP.
0128 PM FLASH FLOOD 3 N RUSSELL 41.96N 79.14W
08/10/2009 WARREN PA EMERGENCY MNGR
WATER COVERING ROADS IN NORTH WARREN. ONE HOUSE
SURROUNDED BY WATER IN WARREN.
0400 PM FLASH FLOOD 7 E WARREN 41.84N 79.01W
08/10/2009 WARREN PA EMERGENCY MNGR
MUDSLIDES CROSSING ROUTE 59 NEAR KINZUA DAM.
&&
ARTSpecial weather statement, Aug 10, 3:53 PM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
453 PM EDT MON AUG 10 2009
PAZ005-006-102130-
MCKEAN PA-POTTER PA-
453 PM EDT MON AUG 10 2009
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL POTTER AND EAST CENTRAL
MCKEAN COUNTIES...
AT 452 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER PORT
ALLEGANY...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ROULETTE AROUND 505 PM AND COUDERSPORT AROUND
520 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6 FROM WEST OF
PORT ALLEGHENY TO EAST OF COUDERSPORT...STATE ROAD 449.
LAT...LON 4191 7783 4169 7785 4175 7837 4192 7834
EXPERIMENTAL
FORECASTER: DANGELO
Special weather statement, Aug 10, 3:58 PM EST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT MON AUG 10 2009
PAZ024-102130-
CAMBRIA PA-
458 PM EDT MON AUG 10 2009
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CAMBRIA COUNTY...
AT 456 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHERN
CAMBRIA...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR HASTINGS AROUND 510 PM...PATTON AROUND 515
PM...PRINCE GALLITZIN STATE PARK AROUND 525 PM AND BLANDBURG AROUND
530 PM.
THIS WILL IMPACT ROUTE 219.
LAT...LON 4072 7882 4072 7838 4064 7843 4063 7845
4061 7845 4059 7847 4056 7888
EXPERIMENTAL
FORECASTER: DANGELOSpecial weather statement, Aug 10, 4:02 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT MON AUG 10 2009
PAZ005-010-102130-
ELK PA-MCKEAN PA-
502 PM EDT MON AUG 10 2009
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ELK AND SOUTHEASTERN
MCKEAN COUNTIES...
AT 501 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM KINZUA
BRIDGE STATE PARK TO MARIENVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR WILCOX AROUND 525 PM AND NORWICH AROUND 530
PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 66...STATE ROAD 255.
LAT...LON 4173 7822 4139 7882 4140 7910 4142 7910
4143 7908 4145 7907 4146 7899 4144 7897
4160 7896 4175 7857
EXPERIMENTAL
FORECASTER: DANGELOSpecial weather statement, Aug 10, 4:31 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
531 PM EDT MON AUG 10 2009
PAZ024-025-102230-
BLAIR PA-CAMBRIA PA-
531 PM EDT MON AUG 10 2009
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BLAIR AND
CAMBRIA COUNTIES...
AT 530 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS OVER NORTHERN
CAMBRIA COUNTY WAS MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE. VERY HEAVY RAIN
WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THE STORMS WILL SLIDE TO THE EAST AND INTO NORTHERN BLAIR COUNTY BY
6 PM. LOCATIONS IMPACTED BY THE GUSTY WINDS AND HEAVY RAIN INCLUDE
ASHVILLE...GLENDALE...BELLWOOD...TIPTON...AND TYRONE.
THESE STORMS COULD IMPACT I-99 BETWEEN MILE MARKERS 38 AND 54...AS
WELL AS THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE 220...ROUTE
422...STATE ROAD 350.
LAT...LON 4073 7881 4073 7837 4074 7832 4074 7813
4068 7822 4065 7822 4055 7833 4046 7893
EXPERIMENTAL
FORECASTER: DANGELOThunderstorm Wind, Blair
- When
- August 10, 5:15 PM EST
- Where
- Blair County, 1.72 mi WNW of Sickles Corner
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.560, -78.310
Thunderstorm winds estimated near 60 mph knocked down trees near Bellwood in Antis Township.
Thunderstorm Wind, Clearfield
- When
- August 10, 5:55 PM EST
- Where
- Clearfield County, 0.87 mi SW of Anderson
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.040, -78.660
Thunderstorm winds estimated near 60 mph knocked down trees and wires just east of Luthersburg between Rockton and Chestnut Grove.
Thunderstorm Wind, Clearfield
- When
- August 10, 6:00 PM EST
- Where
- Clearfield County, 0.87 mi SE of Grampian
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 40.960, -78.610
Thunderstorm winds estimated near 60 mph knocked down multiple trees and caused damage to several homes. The winds also damaged the local fire station along with other equipment.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Ohio, August 10, 2009$665,000 · 1.75 in hail · 18 events
- Hail and Damaging Winds in Kansas, August 10, 2009$499,000 · 1 in hail · 20 events
- Flash Flooding and Damaging Winds in Pennsylvania, August 10, 2009$745,000 · 60 kt wind · 5 events
- Damaging Winds in Pennsylvania, August 10, 2009$300,000 · 50 kt wind · 6 events
- Flash Flooding and Lightning Strike in West Virginia, August 10, 2009$340,000 · 3 events
- Flash Flooding and Damaging Winds in Arkansas, August 10, 2009$229,000 · 50 kt wind · 8 events
- Flash Flooding and Hail in Oklahoma, August 10, 2009$75,000 · 65 kt wind · 16 events
- Damaging Winds in New York, August 10, 2009$53,000 · 61 kt wind · 18 events
- Flash Flooding and Hail in New York, August 10, 2009$95,000 · 50 kt wind · 5 events
- Hail in Kansas, August 10, 2009$100,000 · 1.25 in hail · 2 events
- Damaging Winds in Kansas, August 10, 2009$55,000 · 78 kt wind · 9 events
- Damaging Wind in Ohio, August 10, 2009$50,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 180107, 180109, 180108.